Jump to content
CrazyBoards.org

Recommended Posts

Hey everyone. So my pdoc rx'd Moban for me. For Bipolar. She wants me to take it instead of Abilify as I can't afford Abilify anymore and am out of samples. I know one reason she chose Moban is because of my moderate level paranoia. Another reason she rx'd it is because I won't take anything that I'm afraid will cause weight gain Note: Before any lectures on not taking drugs because of fear of weight gain, I know that potential weight gain shouldn't stop me from taking a medication, but the fact is is that it does.

A few questions:

-has anyone ever taken Moban for Bipolar?

-my pharmacy couldn't find it. They didn't even know if it was on the market anymore. Even if it is on the market, I don't really want to take a drug that I can't get at any pharmacy (within a few days even if they have to order it).

I've looked up all the info I could but still can't seem to find enough for its use for Bipolar. Anyone have anything for me?

Edited by kdbeat
Link to comment
Share on other sites

  • 3 years later...

My Doctor tried to order moban for me but the pharmacy said they didn't have such a drug so I had to get Loxapine instead which he said it was similar to Moban that he wanted to get for me was taking Abilify it was great for my Schizophrenia but caused a lot of weight gain I gained  Inches in my waist too and he said it was the abilify causing all the weight gain and inches I also take Lexapro and it doesn't have any side effects that I am aware of so I am still taking my Lexapro I have been taking it for 10 years with no side effects and Abilify for 10 years I wanted off and thought it time to try something maybe that will work for me without causing any weight gain at all.I hate the fact I have gaine dweight on practically all the drugs and meds I have been prescribed I just started Loxapine so I hope I don't end up with the same exact problem why does it always have to be weight gain as the side effect that effects me why couldn't be the opposite weight loss instead? I know what you mean not wanting to take a med because of weight gain I have been battling losing weight since being on Antipsychotic meds I take them for Bipolar and Schizophrenia also for Anxiety and Depression it has multiple purposes and keeps my mood stabilized and under control without the meds I would be totally manic and severely depressed. Sometimes I am just mildly manic or my mood is slightly elevated I notice I have been talking really fast lately and having slurred speech. But nothing major no shakes or anything. Before I felt like my heart was going to beat out of my chest it was racing so fast so was my pulse.I will slowly give up my Abilify5 mg soon and just take the Loxapine and Lexapro and my Mega Red Krill Oil in the evening like around dinner time the others I take at bedtime until I know how the Loxapine is going to effect me or not I will take it at bedtime like I have been doing best of luck to you on Moban I too have looked it up and it  said it was used for Schizophrenia and had no side effects of weight gain at all I didn't see it listed when I looked up the information.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...